after perlane and vitrase treatment nasolabial 6 and 3 months ago,i now have a white triangle under my nose and the area overlip. its summer but this area stays white,and does not get tanned at all.do you think its because of the treatments,or anything i can do about it?
White Area Overlip?
Doctor Answers (1)
White area above lip after injectables.
The use of Perlane is meant for deep folds or lines. Usually it is not used above your lip. You said your nasolabial folds were treated. The white area may be the result of too much product in the area or it was injected too superficially called the Tyndall Effect. It is concerning that 6 months you had the HA and 3 months the Vitrase which is suppose to dissolve the product. I would strongly suggest going back to the place where you had your treatment and speak to the physician.
Good luck to you.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.